# SDR SWAA2022020935789

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER CLIP CRACKED AT 500I S 26R. MARKED. / REMOVED & REPLACED FWD CARGO STRINGER CLIP AT 500I S 26R IAW BOEING DWG# 143A7505 REV B & SRM 51-40-02-0G-0
